I have been on Durgesic Patch(Fentanyl)for over 1 year or better.When I change a patch from a new box by a different company I would lose 3 days out of this world. So, I had my Pharmacist to use only one name brand, However, I just started that new box and for 3 days I began hving many of the signs & symptons listed as effects. I have had falling, syncope, nausea, and many others of the effects. So, I have decided to completely just quit taking them all together. Is ther any imperticular signs or effects that I should be klooking for by stopping the medicine abruptly.
Since you are on day 3 now, you should either be feeling better or in bed from withdrawals. You should never stop taking such a strong medication unless under the supervision of a doctor. Fentanyl is a strong, overly abused medication that is normally prescribed for chronic pain when other time released meds don't work. If you are willing to go cold turkey, maybe your doctor should have prescribed a pain medication for acute pain. I hope you are feeling better by now.
If you had symptoms such as falling down, nausea, etc, it sounds as if the patch was delivered in to your system too quickly. That could be fatal.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I am a newbie. I wanted some info about Fentanyl patch. I recently got prescribed 25 mcg for 48?
Posted 26 Oct 2010 • 1 answer
Posted 26 Oct 2010 • 4 answers
Posted 18 Jul 2011 • 5 answers
Posted 30 Jan 2012 • 1 answer
Posted 13 May 2013 • 3 answers